# SDR 2008UALA03349

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 56,638 hours, 20,767 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Defective
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOCK MISSING FOR S LAV SMOKE DETECTOR CONNECTOR (P15).  REPLACED P15 CONNECTOR ON S LAV SMOKE DETECTOR, OPS CHECKS GOOD.
